Potiga Label Outlining Vision Dangers Receives FDA Approval

Posted on

A drug meant to treat partial-onset seizures in adults has received an updated boxed warning that outlines a recently uncovered hazard potentially posed to patients.  The Food and Drug Administration lent its approval to the new label, which was deemed necessary in order to inform consumers of the potential for certain eye problems in persons who receive Potiga.  The drug can cause the person’s retina to suffer abnormalities, and the person could even find that their vision is negatively impacted.  There’s also a possibility that their skin, particularly in the face, leg, and finger and toe regions, could turn blue.  The FDA is urging persons who take Potiga receive regular eye examinations and only be provided the drug when they have not responded well to other methods of therapy.

For more about the new warning, follow this link.